# SDR USAA2012051400020

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 13,030 hours, 4,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT LENS AT DOOR L3 IS DETACHED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS AT DOOR L3 AS REQUIRED.  OPS CHECKED GOOD.
